# SDR TRAX200600138

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 5,574 hours, 3,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN SELECTING GEAR UP ALL 3 GEAR REMAINED EXTENDED AND "GEAR DISAGREE" MSG ILLUMINATED.  FOLLOWED QRH PROCEEDURES" GEAR UP DISAGREE" GEAR DISAGREE MSG DISAPPEARED.  A/C RETURNED TO ATL AFTER T/O, AN EMERGENCY WAS DECLARED.
